MathSciNet Relay Station
MathSciNet bibliographic data
MR2520907 58E20 (35J48 46E35 49N60)
Gastel, Andreas; Scheven, Christoph Regularity of polyharmonic maps in the critical dimension. Comm. Anal. Geom. 17 (2009), no. 2, 185–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement